# SDR ABXA20130517444

- Difficulty date: May 17, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 74,610 hours, 17,344 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T0350
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO RT SIDE STA 1219 AT S-18 HAS CORROSION ON FRAME.  FRAME AT STA 1219 S-18 RT WAS FOUND TO BE OUT OF LIMITS, AND REPAIRED IAW SRM 53-00-07, FIG 201;  ACFT WAS GROUNDED.
